Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What should be the first aid for detached retina which is getting worse ?

Hello, I ve been suffering from what I think is detached retina for 5 days since Monday. It gets worse on afternoons but gradually goes well during the night. I ll be visiting the eye doctor tomorrow since it s a Saturday and no work. What should I do for the meantime so that my eyes can endure until tomorrow? Thank you. I have been seeing flashes and quick darkening of vision on the sides. I am 24, not diabetic, male, 68kilos and 5 6 height. I am nearsighted and have astigmatism .
Asked On : Fri, 10 Jun 2011
Answers:  2 Views:  429
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
HELLO,
PLEASE CONSULT ANY RETINAL SURGEON AS RETINAL DETACHMENT IS AN EMERGENCY.if surgery is done early prognosis is good.
take care
Answered: Wed, 7 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Evan Quinay,
Thanks for query,
From history there is strong possibility of detachment of retina,
Just relax.avoid seeing tv,no reading, no swimming etc exercise.
Take some analgesic if pain is there.
ok and bye.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor